Facebook Instagram Twitter RSS Feed Back to top on side

Algebraic properties of the classes $\mathcal {M} \cap \mathcal {B}α$

In: Tatra Mountains Mathematical Publications, vol. 40, no. 2
Katarzyna Chmielewska

Details:

Year, pages: 2008, 63 - 69
About article:
The sums and the maximums of functions from the class $\M \cap \Bα$, for each countable ordinal $α$ are characterized. Moreover, the maximal additive class and the maximal class with respect to maximums for these classes of functions are characterized as well.
How to cite:
ISO 690:
Chmielewska, K. 2008. Algebraic properties of the classes $\mathcal {M} \cap \mathcal {B}α$. In Tatra Mountains Mathematical Publications, vol. 40, no.2, pp. 63-69. 1210-3195.

APA:
Chmielewska, K. (2008). Algebraic properties of the classes $\mathcal {M} \cap \mathcal {B}α$. Tatra Mountains Mathematical Publications, 40(2), 63-69. 1210-3195.